Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 83-98.

Approximation by normal elements with finite spectra in simple AF-algebras

Authors Huaxin Lin
Author institution: Department of Mathematics, University of Oregon, Eugene, Oregon 97403-1222, U.S.A., and Department of Mathematics, East China Normal University, Shangai, 200062, China.


Contents    Full-Text PDF